Pacific Journal of Mathematics

Analytic two-dimensional subcenter manifolds for systems with an integral.

Al Kelley

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 335-350.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982973

Mathematical Reviews number (MathSciNet)
MR0249730

Zentralblatt MATH identifier
0176.39002

Subjects
Primary: 34.45

Citation

Kelley, Al. Analytic two-dimensional subcenter manifolds for systems with an integral. Pacific J. Math. 29 (1969), no. 2, 335--350. https://projecteuclid.org/euclid.pjm/1102982973


Export citation

References

  • [1] A. Kelley, Changes of variables near a periodic orbit, Trans. Amer. Math. Soc. 126 (1967), 316-334.
  • [2] A. Kelley, Changes of variables near a periodic surface or invariantmanifold, Trans. Amer. Math. Soc. 131 (1968), 356-364.
  • [3] A. Kelley, On the Liapounov subcenter manifold, J. Math. Anal. Appl. 18 (1967), 472-478. 4 1The stable,center-stable, center, center-unstable,unstablemanifolds, J. Differential Equations 3 (1967), 546-570.
  • [5] A. Liapounov, Probleme General de la Stabilite du Mouvement, Ann. Math. Studies No. 17, Princeton Univ. Press, Princeton, 1949, 375-392.
  • [6] J. Moser, On the generalization of a theorem of A. Liapounoff, Comm. Pure Appl. Math. 11 (1958), 257-271.
  • [7] C. L. Siegel, Vorlesungen uber Himmelsmechanik,Springer-Verlag, Berlin, (1956), 82-92.